Alert archive / New York / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 101, NWS Albany, NY

July 6, 2007Dutchess County, New York

NWS Albany, NY issued this severe thunderstorm warning at Jul 6, 2007, 4:36 PM EDT for Dutchess County, New York. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2007, 4:36 PM EDT (20:36 UTC)
Expired
Jul 6, 2007, 5:00 PM EDT
In force
24 min
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

County Dutchess County, NY

The radar

The Brookhaven radar (KOKX), 106 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.6 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2007-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2007-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -45 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
962 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-45 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 062036
SVRALY
NYC027-062100-
/O.NEW.KALY.SV.W.0101.070706T2036Z-070706T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
436 PM EDT FRI JUL 6 2007

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DUTCHESS COUNTY IN EAST CENTRAL NEW YORK...

* UNTIL 500 PM EDT

* AT 433 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SHENANDOAH...OR ABOUT 8 MILES NORTHWEST OF LAKE CARMEL...AND MOVING
  SOUTHEAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
  PAWLING

HAIL UP TO THREE QUARTERS OF AN INCH IN DIAMETER HAS BEEN REPORTED 
IN HOPEWELL JUNCTION WITH THIS STORM. IF YOU ARE IN THE PATH OF THE 
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

LAT...LON 4159 7366 4157 7390 4150 7385 4152 7363

$$

BGM
2 follow-up statements
000 
WWUS51 KALY 062046
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
446 PM EDT FRI JUL 6 2007

NYC027-062100-
/O.CON.KALY.SV.W.0101.000000T0000Z-070706T2100Z/
DUTCHESS NY-
446 PM EDT FRI JUL 6 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTH CENTRAL DUTCHESS COUNTY...

AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR SHENANDOAH...OR ABOUT NEAR LAKE CARMEL...MOVING
SOUTHEAST AT 25 MPH.


LAT...LON 4159 7366 4157 7390 4150 7385 4152 7363

$$

BGM
000 
WWUS51 KALY 062056
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
455 PM EDT FRI JUL 6 2007

NYC027-062105-
/O.EXP.KALY.SV.W.0101.000000T0000Z-070706T2100Z/
DUTCHESS NY-
455 PM EDT FRI JUL 6 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL DUTCHESS COUNTY
EXPIRES AT 500 PM EDT...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING ACROSS SOUTH 
CENTRAL DUTCHES COUNTY HAS DRIFTED SOUTH OF THE COUNTY LINE AND WILL 
EXPIRE AT 5 PM.

LAT...LON 4159 7366 4157 7390 4150 7385 4152 7363

$$

BGM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:47 PM EDT, 49 minutes earlier.

Area forecast discussion, Jul 6, 3:47 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
347 PM EDT FRI JUL 6 2007

.SYNOPSIS...
A WEAK COLD FRONT WILL SLIDE SOUTHEAST OF THE REGION TONIGHT...AS A
WEAK RIDGE OF HIGH PRESSURE BUILDS IN FROM THE WEST. THIS SHOULD
PROVIDE FAIR AND SLIGHTLY LESS HUMID CONDITIONS OVERNIGHT INTO
SATURDAY...AFTER ANY SHOWERS OR THUNDERSTORMS THIS EVENING. THE HIGH
WILL THEN MOVE OFF THE MID ATLANTIC COAST FOR SUNDAY...ALLOWING
HOTTER AND MORE HUMID AIR TO RETURN ON SOUTHWEST WINDS INTO MONDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
VERY BUSY AFTERNOON...WITH NUMEROUS SHOWERS/TSTMS...SEVERAL OF
WHICH HAVE CONTAINED MARGINALLY SEVERE HAIL...AND ISOLATED DAMAGING
WIND GUSTS. ABUNDANT INSTABILITY/STEEP MID LEVEL LAPSE
RATES...LINGERING LOW LEVEL MOISTURE...AND POTENT VORT MAX/SHORTWAVE
PASSING THROUGH REGION WERE THE MAIN CULPRITS...IN ADDITION TO WEAK
COLD FRONT MOVING ESE. ALTHOUGH THE MAIN SHORTWAVE WILL PASS E OF
REGION THIS EVENING...POTENT UPPER LEVEL JET MAX APPROACHING FROM NW
WILL PLACE REGION WITHIN LEFT EXIT REGION THROUGH MIDNIGHT.
THIS...COMBINED WITH SLOW MOVING FRONT MAY PROMOTE ADDITIONAL
SHOWERS/TSTMS...AS CURRENTLY SEEN OCCURRING NEAR AND NORTH OF LAKE
ONTARIO AS OF 1930Z. THEREFORE...WILL KEEP CHC POPS THROUGH LATE
EVENING...THEN DECREASE THEM AFTER MIDNIGHT. ANY AREAS THAT RECEIVED
RAINFALL TODAY WILL MOST LIKELY HAVE AREAS OF FOG ONCE AGAIN LATER
TONIGHT...SOME OF WHICH MAY BECOME LOCALLY DENSE. AS FOR MIN
TEMPS...GENERALLY ACCEPTED MAV MOS...WHICH BRINGS LOWER/MID 50S
ACROSS THE NORTH COUNTRY/SOUTHERN VT...TO NEAR OR JUST OVER 60
WITHIN THE VALLEY REGIONS.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
SAT-SAT NT...DRY TO START...THEN WILL NEED TO WATCH FOR UPSTREAM
SHOWER/TSTM DEVELOPMENT WITHIN INTENSIFYING WARM ADVECTIVE PATTERN
FOR THE AFTERNOON. AGAIN...JET MAX APPROACHING FROM NW WILL KEEP
REGION CLOSE TO...OR WITHIN LEFT EXIT REGION. THIS...COMBINED WITH
INCREASING MID LEVEL INSTABILITY MAY ALLOW FOR LATE DAY
SHOWERS/TSTMS...WITH BEST CHC ACROSS THE NORTH COUNTRY/SOUTHERN VT
VERY LATE IN THE AFTERNOON. THUS...WILL ADD SLIGHT CHC TO LOW CHC
POPS ACROSS NORTHERN AREAS FOR THE AFTERNOON...WITH SOUTHERN EDGE
JUST S OF THE CAPITAL REGION. AS FOR MAX TEMPS...GENERALLY ACCEPTED
MAV MOS. WILL THEN MAINTAIN SLIGHT CHC TO CHC POPS ACROSS NORTHERN
AREAS INTO SAT NT...WITH WARM ADVECTION PERSISTING...ALONG WITH
FAVORABLE JET DYNAMICS NEARBY.

SUN-SUN NT...MAIN THRUST OF WARM ADVECTION WILL LIFT N OF REGION
DURING SUNDAY. THUS...LITTLE IN THE WAY OF DYNAMICS WILL BE IN PLACE
DURING THIS TIME FOR SHOWER/TSTM INITIATION...OTHER THAN LOW LEVEL
INSTABILITY...AND POTENTIAL LAKE BREEZES. HOWEVER...SHOULD LFC
REMAIN HIGH ENOUGH...AND STRENGTHENING MID LEVEL CAP...CONVECTION
WOULD REMAIN LIMITED...AND CONFINED TO THE EXTREME N. WILL KEEP
SLIGHT CHC POPS FOR ISOLATED TSTMS SUN AFTERNOON...OTHERWISE WILL
KEEP REST OF REGION DRY. AS FOR MAX TEMPS...WENT JUST A BIT BELOW
THE MAV MOS NUMBERS...WHICH YIELDS MAXES OF 85-90 IN MOST
VALLEYS...EXCEPT LOWER 90S IN THE LOWER HUDSON VALLEY...WITH UPPER
70S/LOWER 80S ACROSS THE HIGHER TERRAIN.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
MON-MON NT...MOST 00Z/06 MREFS AND CMCEPS RUNS KEEP REGION WITHIN
WARM SECTOR FOR MOST OF MONDAY. HOWEVER...00Z AND 06Z DETERMINISTIC
GFS SAGS FRONT SOUTHWARD A TAD FASTER...POSSIBLY KEEPING MORE CLOUDS
AND SHOWERS AROUND...AND THUS ALLOWING FOR SLIGHTLY COOLER MAX
TEMPS. AT THIS TIME...WILL RETAIN A WARMER SOLUTION...WITH MAXES
GENERALLY IN THE LOWER 90S WITHIN THE VALLEYS...AND 80S ELSEWHERE.
WILL ALSO KEEP MENTION OF MAINLY AFTERNOON/EVENING SHOWERS/TSTMS
WITH APPROACH OF COLD FRONT.

TUE-WED...FOLLOWED CLOSE TO HPC GRAPHICS...WHICH ALLOWS
AFOREMENTIONED FRONT TO CONTINUE SAGGING SOUTHWARD...BEFORE STALLING
SOUTH OF THE REGION LATE TUE...THEN RETURNING BACK N AS A WARM FRONT
BY WED. DUE TO SOME DEGREE OF UNCERTAINTY AT THIS RANGE REGARDING
EXACT PLACEMENT OF FRONT...WILL KEEP GENERIC CHC FOR SHOWERS/TSTMS
DURING THIS PERIOD...ALTHOUGH BEST CHC WILL BE IN THE
AFTERNOON/EVENING HOURS...ESP ON WED.  SHOULD FRONT DROP FAR ENOUGH
S...THEN TUE MAY ACTUALLY BE DRY...ESP ACROSS NORTHERN AREAS. EXPECT
SLIGHTLY COOLER TEMPS THAN MON...GENERALLY IN THE 70S AND LOWER 80S.

THU-THU NT...EXPECT DEVELOPING LOW PRESSURE SYSTEM TO MOVE INTO THE
GREAT LAKES...WITH TRAILING COLD FRONT APPROACHING FROM THE W. WILL
THEREFORE INDICATE HIGHER CHC POPS FOR SHOWERS/TSTMS. FOR MAX
TEMPS...EXPECT 80S IN THE VALLEYS...AND 70S ACROSS THE HIGHER
TERRAIN.

FRI-FRI NT...DEPENDING ON HOW FAST FRONT MOVES E/SE...IMPROVING
CONDITIONS SHOULD DEVELOP. WILL KEEP SLIGHT CHC POPS FOR SE
AREAS...AND FAR NW FOR FRI...THEN FAIR AND COOLER BY FRI NT.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
SCATTERED CONVECTION WILL CONTINUE THROUGH THE NEXT 4 HOURS ACROSS
THE KGFL-KALB-KPOU TAF ROUTE.  CEILINGS AND VISIBILITIES MAY DROP TO
MVFR WITH TSRA. ANY CONVECTION WILL DISSIPATE QUICKLY EARLY THIS
EVENING AFTER 22Z WITH A COLD FRONTAL PASSAGE. EXPECT MVFR FOG TO
FORM AFTER 06Z WITH IFR POSSIBLE AT KGFL UNDER MOSTLY CLEAR SKIES
WITH LIGHT WINDS.

SAT AND SUN...VFR/MVFR WITH SLIGHT CHANCE OF SHOWERS/THUNDERSTORMS.
MON THROUGH WED...VFR/MVFR WITH CHANCE OF SHOWERS/THUNDERSTORMS.

&&

.HYDROLOGY...
OVER THE PAST TWO DAYS THE AREA HAS RECEIVED NEEDED RAINFALL. THE
SOUTHEASTERN CATSKILLS...MID HUDSON VALLEY INTO THE SOUTHERN
BERKSHIRES AND LITCHFIELD HILLS RECEIVED THE MOST RAINFALL GENERALLY
1 TO 2 INCHES WITH LOCALLY HIGHER AMOUNTS OF 2 TO 3 INCHES. WIDELY
SCATTERED TO SCATTERED CONVECTION THIS AFTERNOON WILL PROVIDE
LOCALIZED ADDITIONAL AMOUNTS OF 0.50-1.0...WITH AREAL AMOUNTS
REMAINING MUCH LOWER...GENERALLY UNDER 0.25 INCH. OTHER THAN
POSSIBLE LOCALIZED NUISANCE PONDING OF WATER...DO NOT ANTICIPATE
FLOODING AT THIS TIME.

ADDITIONAL SCATTERED SHOWERS/TSTMS ARE EXPECTED ACROSS NORTHERN
AREAS SAT AFTERNOON INTO SUN AFTERNOON...WITH MORE UNSETTLED
CONDITIONS POSSIBLE EARLY NEXT WEEK.

&&

.FIRE WEATHER...
EVENING SHOWERS/TSTMS WILL END LATER THIS EVENING...BEFORE
ADDITIONAL SCATTERED SHOWERS/TSTMS DEVELOP ACROSS NORTHERN AREAS SAT
AFTERNOON INTO SUN AFTERNOON.

EXPECT RELATIVE HUMIDITIES TO RISE INTO THE 90-100 PERCENT RANGE
TONIGHT...BEFORE FALLING TO 30-45 PERCENT FOR SAT AFTERNOON ACROSS
SOUTHERN AREAS...AND 45 TO 60 PERCENT ACROSS NORTHERN AREAS. THE
HUMIDITY LEVELS SHOULD RISE AGAIN SAT NT INTO THE 90-100 PERCENT
RANGE ONCE AGAIN.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...KL
NEAR TERM...KL
SHORT TERM...KL
LONG TERM...KL
AVIATION...VK/KL
HYDROLOGY...KL
Hazardous weather outlook, Jul 6, 9:43 AM EDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
943 AM EDT FRI JUL 6 2007

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-071100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
943 AM EDT FRI JUL 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT...

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS FROM LATE THIS
MORNING...INTO THIS AFTERNOON. THE MAIN THREAT FROM THESE
THUNDERSTORMS WILL BE LARGE HAIL...MAINLY UP TO PENNY SIZE IN
DIAMETER. ISOLATED DAMAGING WIND GUSTS ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH THURSDAY...MAINLY
DURING THE AFTERNOON AND EARLY EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

In the hours before

Local storm report, Jul 6, 3:49 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
349 PM EDT FRI JUL 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TSTM WND DMG     GREENWICH               43.09N 73.50W
07/06/2007                   WASHINGTON         NY   LAW ENFORCEMENT

            SEVERAL TREES DOWN.

&&

FRUGIS
Local storm report, Jul 6, 4:04 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
404 PM EDT FRI JUL 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     WOODSTOCK               42.04N 74.11W
07/06/2007                   ULSTER             NY   TRAINED SPOTTER

            WIRES DOWN.

0345 PM     HAIL             WOODSTOCK               42.04N 74.11W
07/06/2007  M0.88 INCH       ULSTER             NY   TRAINED SPOTTER

            NICKEL SIZED HAIL.

0355 PM     HAIL             KINGSTON                41.93N 74.00W
07/06/2007  M1.00 INCH       ULSTER             NY   TRAINED SPOTTER

            QUARTER-SIZED HAIL THROUGHOUT THE CITY. HAIL MEASURED 1-2
            INCHES DEEP ON GROUND.

0355 PM     HAIL             2 N KINGSTON            41.96N 74.00W
07/06/2007  M0.88 INCH       ULSTER             NY   TRAINED SPOTTER

            NICKEL-SIZED HAIL IN TOWN OF ULSTER.

&&

FRUGIS
Special weather statement, Jul 6, 4:12 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
412 PM EDT FRI JUL 6 2007

MAZ025-062100-
SOUTHERN BERKSHIRE MA-
412 PM EDT FRI JUL 6 2007

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL BERKSHIRE
COUNTY...

AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...AND WINDS
AROUND 45 MPH.  THIS STORM WAS LOCATED NEAR LEE...OR ABOUT 9 MILES
NORTHEAST OF GREAT BARRINGTON...AND MOVING EAST AT 30 MPH.

THE THUNDERSTORM WILL BE NEAR...
BECKET BY 420 PM EDT...
OTIS BY 425 PM EDT.

KL
Local storm report, Jul 6, 4:25 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
425 PM EDT FRI JUL 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             SCHAGHTICOKE            42.90N 73.59W
07/06/2007  E0.75 INCH       RENSSELAER         NY   PUBLIC

            PENNY-SIZED HAIL AT DEER RUN CAMPGROUND.

&&

FRUGIS
Local storm report, Jul 6, 4:29 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
429 PM EDT FRI JUL 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             POUGHKEEPSIE            41.70N 73.92W
07/06/2007  E0.75 INCH       DUTCHESS           NY   TRAINED SPOTTER

            PENNY-SIZED HAIL.

&&

FRUGIS
Local storm report, Jul 6, 4:36 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
436 PM EDT FRI JUL 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             HOPEWELL JUNCTION       41.59N 73.80W
07/06/2007  M0.75 INCH       DUTCHESS           NY   TRAINED SPOTTER

            PENNY-SIZED HAIL.

&&

FRUGIS

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 11:27 AM EDTSevere Thunderstorm WarningALYWarren34 min
Jul 6, 11:38 AM EDTSevere Thunderstorm WarningALYSaratoga51 min
Jul 6, 11:45 AM EDTSevere Thunderstorm WarningALYWashington60 min
Jul 6, 12:25 PM EDTSevere Thunderstorm WarningALYHerkimer65 min
Jul 6, 12:47 PM EDTSevere Thunderstorm WarningALYWashington46 min
Jul 6, 1:42 PM EDTSevere Thunderstorm WarningALYSaratoga48 min
Jul 6, 1:46 PM EDTSevere Thunderstorm WarningALYFulton, Herkimer44 min
Jul 6, 1:46 PM EDTSevere Thunderstorm WarningALYColumbia59 min
Jul 6, 2:10 PM EDTSevere Thunderstorm WarningALYDutchess65 min
Jul 6, 2:32 PM EDTSevere Thunderstorm WarningALYRensselaer58 min
Jul 6, 3:38 PM EDTSevere Thunderstorm WarningALYUlster42 min
Jul 6, 3:51 PM EDTSevere Thunderstorm WarningALYColumbia38 min
Jul 6, 3:53 PM EDTSevere Thunderstorm WarningALYDutchess32 min
Jul 6, 5:03 PM EDTSevere Thunderstorm WarningALYHamilton32 min
Jul 6, 6:06 PM EDTSevere Thunderstorm WarningALYFulton, Montgomery39 min

Nearby

Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.